# SDR SWAA2016110409353

- Difficulty date: September 14, 2016
- Submitted: November 7, 2016
- Operation: Air carrier
- Aircraft: N7884G
- Make and model: Boeing 737-76N
- Aircraft serial: 30133
- Aircraft time: 52,059 hours, 18,998 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Post
- Part number: 589357
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT NR 3 WINDOW FRAME E-F POST SECOND FASTENER HOLE FROM BOTTOM CRACKED.  REPAIRED POST PER CUSTOMER CARD.
